Ideals of commutators of compact operators

Salinas, Norberto: Ideals of commutators of compact operators. Acta scientiarum mathematicarum, (36) 1-2. pp. 131-144. (1974)

[img] Cikk, tanulmány, mű
math_036_fasc_001_002_131-144.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1974
Volume: 36
Number: 1-2
Page Range: pp. 131-144
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 144. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14468

Actions (login required)

View Item View Item